Volume 9, Number 1
Previous Issue Next Issue

Mei-qing Zhang & Meng-zhao Qin

J. Comp. Math., 9 (1991), pp. 1-4

Preview Full PDF 363 1301 Abstract

Long-ji Tang

J. Comp. Math., 9 (1991), pp. 5-8

Preview Full PDF 442 1291 Abstract

Kai-tai Fang & Yuan Wang

J. Comp. Math., 9 (1991), pp. 9-16

Preview Full PDF 341 1287 Abstract

Sheng Zhang & Hong-ci Huang

J. Comp. Math., 9 (1991), pp. 17-27

Preview Full PDF 344 1262 Abstract

Bai-nian Lu

J. Comp. Math., 9 (1991), pp. 28-32

Preview Full PDF 368 1310 Abstract

Ming-kui Chen & Hao Lu

J. Comp. Math., 9 (1991), pp. 33-40

Preview Full PDF 357 1196 Abstract

Ming-sheng Du

J. Comp. Math., 9 (1991), pp. 41-56

Preview Full PDF 354 1199 Abstract

Ben-yu Guo

J. Comp. Math., 9 (1991), pp. 57-73

Preview Full PDF 367 1193 Abstract

Tao Lu, Tsi-min Shih & Chin-bo Liem

J. Comp. Math., 9 (1991), pp. 74-85

Preview Full PDF 338 1263 Abstract

Kong Feng & Dao-liu Wang

J. Comp. Math., 9 (1991), pp. 86-96

Preview Full PDF 357 1308 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80